On meromorphic functions with regions free of poles and zeros

Albert Edrei Syracuse University, New York Wolfgang H. J. Fuchs Syracuse University, New York

TBD mathscidoc:1701.331234

Acta Mathematica, 108, (1), 113-145, 1962.1
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:31:59 uploaded by actaadmin ] [ 186 downloads ] [ 0 comments ]
@inproceedings{albert1962on,
  title={On meromorphic functions with regions free of poles and zeros},
  author={Albert Edrei, and Wolfgang H. J. Fuchs},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203159713797943},
  booktitle={Acta Mathematica},
  volume={108},
  number={1},
  pages={113-145},
  year={1962},
}
Albert Edrei, and Wolfgang H. J. Fuchs. On meromorphic functions with regions free of poles and zeros. 1962. Vol. 108. In Acta Mathematica. pp.113-145. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203159713797943.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved